Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Swollen lymph glands, sneezing tendency, dust allergy, azithral with vizilac, gland not visible

My daughter (13 years) is having one lymph gland swollen on left neck , from outside not visible but if touch by hand feeling is there . She is having sneezing tendency & do sneezing continuously 8/10 times . Probably have dust alergy . Recently local doctor prescribes Azithral 500 : 1 time in a day --total 6 days alongwith vizilac . Before medication gland was visible , now not visible but can be felt by hand . Please suggest that will it be automatically normalise or some more medication required.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Any neck gland less than 1cm in size is not significant and does not require any treatment. It seems that the glandular swelling in your daughter's case is due to the allergy she is having. It will subside on its own once the allergy subsides.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor